# SDR 2007UALA02316

- Difficulty date: June 28, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 59,172 hours, 17,236 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT GENERATOR FAILED IN FLIGHT.  COULD NOT RESET.   [08-08-07]   LT IDG REMOVED FOR INSPECTION AND TROUBLESHOOTING.  IDG REPLACED.
